A 27-year-old female asked:
Doc gave me promethazine/ codeine cough syrup. i'm really sick with strep and cough. but i take 40 mg of citalopram. isn't that dangerous to take?
1 doctor answer • 1 doctor weighed in
Internal Medicine 28 years experience
It's : The promethazine that is the problem. Can cause serious arrhythmias. Stop the cough med and call your doctor
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Apr 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.